Volume 12, Issue 1
The Solvability Conditions for the Inverse Problem of Matrices Positive Semidefinite on a Subspace

Xi-yan Hu, Lei Zhang & Wei-zhang Du

DOI:

J. Comp. Math., 12 (1994), pp. 78-87

Published online: 1994-12

Preview Full PDF 382 1340
Export citation
  • Abstract

The authors do not provide abstract for this article.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-12-78, author = {Xi-yan Hu, Lei Zhang and Wei-zhang Du}, title = {The Solvability Conditions for the Inverse Problem of Matrices Positive Semidefinite on a Subspace}, journal = {Journal of Computational Mathematics}, year = {1994}, volume = {12}, number = {1}, pages = {78--87}, abstract = {The authors do not provide abstract for this article.}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/10229.html} }
TY - JOUR T1 - The Solvability Conditions for the Inverse Problem of Matrices Positive Semidefinite on a Subspace AU - Xi-yan Hu, Lei Zhang & Wei-zhang Du JO - Journal of Computational Mathematics VL - 1 SP - 78 EP - 87 PY - 1994 DA - 1994/12 SN - 12 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/10229.html KW - AB - The authors do not provide abstract for this article.
Xi-yan Hu, Lei Zhang & Wei-zhang Du. (1970). The Solvability Conditions for the Inverse Problem of Matrices Positive Semidefinite on a Subspace. Journal of Computational Mathematics. 12 (1). 78-87. doi:
Copy to clipboard
The citation has been copied to your clipboard